# SDR SWIA201023792

- Difficulty date: March 2, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 29,866 hours, 27,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS REMAIN ON WHEN IN THE ARMED POSITION.  (FLT 5908)  RESET CIRCUIT BREAKER.
